Publications by Mikael Rørdam

Math. Review for Mikael Rørdam

Most of the recent articles below are available as PDF files (just click on the title). In case you cannot download an article, then please email me rordam@math.ku.dk, and I will mail you the article you want.

Click on arXiv below an article to reach its location on the electronic preprint archive (if available), and click on Journal to reach the journal version of the article (if available).

  1. Just-infinite C*-algebras and their invariants. Int. Math. Res. Not. IMRN., to appear.
    Preprint May 2017. Revised August.
    arXiv

  2. (with Ilijas Farah). Axiomatizability of the stable rank of C*-algebras. Münster J. Math, to appear.
    Preprint November 2016. Revised January 2017.
    arXiv

  3. (with Rostislav Grigorchuk and Magdalena Musat). Just-infinite C*-algebras. Commentarii Math. Helvetici, to appear.
    Preprint April 2016. Revised March 2017.
    arXiv

  4. (with Ilijas Farah, Bradd Hart and Aaron Tikuisis). Relative commutants of strongly self-absorbing C*-algebras. Selecta Math. (N.S.), 23 (2017), no. 1, 363-387.
    Preprint February 2015. Revised April 2016.
    arXiv

  5. (with Eberhard Kirchberg). When central sequence C*-algebras have characters. International J. Math., 26 (2015) no. 7, 32 pp.
    Preprint September 2014. Revised November 2014 and April 2015.
    arXiv

  6. (with Narutaka Ozawa and Yasuhiko Sato). Elementary amenable groups are quasidiagonal. Geom. Funct. Anal. 25 (2015), 307-316.
    Preprint April 2014. Revised May 2014 and September 2014.
    arXiv

  7. (with Hiroki Matui). Universal properties of group actions on locally compact spaces. J. Funct. Anal., 268 (2015), 3601-3648.
    Preprint December 2013. Revised December 2014.
    arXiv

  8. (with Julian Kellerhals and Nicolas Monod). Non-supramenable groups acting on locally compact spaces. Doc. Math. J. DMV., 18 (2013), 1597-1626.
    Preprint May 2013. Revised June 2013, July 2013 and November 2013.
    arXiv

  9. (with Eberhard Kirchberg). Central sequence C*-algebras and tensorial absorption of the Jiang-Su algebra. J. Reine Angew. Math. 695 (2014), 175-214.
    Preprint September 2012. Revised November 2012 and June 2013.
    arXiv

  10. (with Leonel Robert). Divisibility Properties for C*-algebras. Proceedings London Math. Soc., (3) 106 no. 6 (2013), 1330-1370.
    Preprint June 2011. Revised June 2012.
    arXiv

  11. (with Eduard Ortega and Hannes Thiel). The Cuntz semigroup and comparison of open projections. J. Funct. Anal. 260 (2011), 3474-3493.
    Preprint August 2010. Revised February 2011.
    arXiv

  12. (with Adam Sierakowski). Purely infinite C*-algebras arising from crossed products. Ergod. Theory & Dynam. Sys. 32 (2012), 273-293.
    Preprint June 2010. Revised October 2010.
    arXiv

  13. (with Roberto Conti and Wojciech Szymanski). Endomorphisms of On which preserve the canonical UHF-subalgebra. J. Funct. Anal. 259 (2010), 602-617.
    Preprint October 2009. Revised March 2010.
    arXiv

  14. (with Francesc Perera and Eduard Ortega). The Corona Factorization property, Stability, and the Cuntz semigroup of a C*-algebra. Int. Math. Res. Not. IMRN. 2012 (2012), No. 1, 34-66.
    Preprint May 2009. Revised January 2011.
    arXiv

  15. (with Francesc Perera and Eduard Ortega). The Corona Factorization property and refinement monoids. Transactions Amer. Math. Soc. 363 (2011), no. 9, 4505-4525.
    Preprint April 2009. Revised September 2010.
    arXiv

  16. (with Marius Dadarlat). Strongly Self-Absorbing C*-algebras which contain a nontrivial projection. Münster J. Math. 2 (2009), 35-44.
    Preprint February 2009.
    arXiv

  17. (with Wilhelm Winter). The Jiang-Su algebra revisited. J. Reine Angew. Math. 642 (2010), 129-155.
    Preprint January 2008. Revised January 2009.
    arXiv

  18. (with Etienne Blanchard and Randi Rohde). Properly infinite C(X)-algebras and K1-injectivity. J. Noncommutative Geometry 2 (2008), no. 3, 263-282.
    Preprint April 2007.
    arXiv

  19. (with Ilan Hirshberg and Wilhelm Winter) C0(X)-algebras, stability and strongly self-absorbing C*-algebras. Math. Annalen 339 (2007), 695-732.
    Preprint July 2006. Revised October 2006.
    arXiv

  20. (with Cornel Pasnicu) Purely infinite C*-algebras of real rank zero. J. Reine Angew. Math. 613 (2007), 51-73.
    Preprint June 2006. Revised July 2006.
    arXiv

  21. Structure and classification of C*-algebras. In Proceedings of the Internation Congress of Mathematicians (Madrid 2006), Volume II, EMS Publishing House, Zurich 2006, 1581-1598.
    Slides from the talk at the ICM.
    Preprint January 2006. Revised April 2006.

  22. (with David Pask, Iain Raeburn, and Aidan Sims) Rank-two graphs whose C*-algebras are direct limits of circle algebras. J. Funct. Anal. 239 (2006), 137-178.
    Preprint December 2005. Revised March 2006.
    arXiv

  23. (with George Elliott) Perturbation of Hausdorff moment sequences, and an application to the theory of C*-algebras of real rank zero. In Operator Algebras, The Abel Symposium 2004. Springer Verlag (2006), pp. 97-115.
    Preprint February 2005.
    arXiv

  24. The stable and the real rank of Z-absorbing C*-algebras. International J. Math., 15, No. 10 (2004), 1065-1084.
    Preprint July 2004. Revised August 2004.
    arXiv

  25. The real rank of certain simple C*-algebras. Advances in Operator Algebras and Mathematical Physics. Conference Proceedings. Sinaia, June 26 - July 4, 2003. Theta Series in Advanced Mathematics (2005), 197-206.
    Preprint February 2004. Revised July 2005.

  26. (with Eberhard Kirchberg) Purely infinite C*-algebras: ideal-preserving zero homotopies. Geom. Funct. Anal., 15, No. 2, (2005), 377-415.
    Preprint December 2003. Revised July 2004.
    Journal   arXiv

  27. (with Francesc Perera) AF-embeddings into C*-algebras of real rank zero. J. Funct. Anal., 217 No. 1 (2004), 142-170.
    Preprint July 2003. Revised August 2003, October 2003, May 2004.
    arXiv

  28. A purely infinite AH-algebra and an application to AF-embeddability. Israel J. Math. 141 (2004), 61-82.
    Preprint May 2002. Revised September 2003, January 2004.
    arXiv

  29. (with Alex Chigogidze and Alex Karasev) Real rank and squaring mappings for unital C*-algebras. Proceedings AMS   132 (2004), 783-788.
    Preprint, January 2002. Revised October 2002.
    arXiv   Journal

  30. Extensions of stable C*-algebras, Doc. Math. J. DMV. 6 (2001), 241-246.
    Preprint July 2001. Revised September 2001.
    Journal

  31. A simple C*-algebra with a finite and an infinite projection. Acta Math. 191 (2003), 109-142.
    Preprint May 2001. Revised April 2002, August 2002, September 2003.
    arXiv   Journal

  32. Classification of Nuclear, Simple C*-algebras. Contained as pp. 1-145 in "Operator Algebras and Non-Commutative Geometry, Vol VII: Classification of Nuclear C*-Algebras. Entropy in Operator Algebras" Encyclopaedia of Mathematical Sciences 126. Subseries editors: Joachim Cuntz and Vaughan Jones. Springer Verlag, Heidelberg, 2001.
    PDF file above contains only table of contents, preface, and introduction.
    Preprint May 2001
    Website with corrections

  33. Stable C*-algebras. Advanced Studies in Pure Mathematics 38 "Operator Algebras and Applications". Edited by Hideki Kosaki. (2004), 177-199.
    Preprint December 2000. Revised July 2001.

  34. (with Eberhard Kirchberg) Infinite non-simple C*-algebras: absorbing the Cuntz algebra Oinfinity, Advances in Math 167, No. 2 (2002), 195-264.
    Preprint October 2000. Revised September 2001.

  35. (with Cornel Pasnicu) Tensor products of C*-algebras with the ideal property, J. Funct. Anal. 177, No. 1, (2000), 130-137.
    Preprint January 2000

  36. (with Flemming Larsen and Niels Jakob Laustsen) An Introduction to K-theory for C*-algebras. 256 pp. London Mathematical Society, Student Text 49, Cambridge University Press, Cambridge, 2000.
    PDF file above contains only table of contents and introduction
    Website with corrections

  37. (with Eberhard Kirchberg) Non-simple purely infinite C*-algebras, American J. Math. 122, (2000), 637-666.

  38. (with Peter Friis) Approximation with normal operators with finite spectrum, and an elementary proof of a Brown-Douglas-Fillmore theorem, Pacific J. Math. 199, No. 2, (2001), 347-366.
    Journal

  39. (with Ken Dykema) Projections in free product C*-algebras, II, Math. Z. 234, (2000), 103-113.
    arXiv   Journal

  40. On sums of finite projections. Operator Algebras and Operator Theory (ed. L. Ge, H. Lin, and S. Zhang), Contemporary Math. 228, (1998), 327-340.

  41. Stability of C*-algebras is not a stable property. Doc. Math. J. DMV , 2, (1997), 375-386.
    Journal

  42. (with Jesper Villadsen) On the ordered K0-groups of universal free product C*-algebras. K-theory, 15, (1998), 307-322.
    Journal

  43. (with Jacob Hjelmborg) On stability of C*-algebras. J. Funct. Anal. 155, No. 1, (1998), 153-171.

  44. The stable rank of C*red(Fn) is one - a survey. Operator Algebras and Quantum Field Theory (ed. S. Doplicher, R. Longo, J.E. Roberts, and L. Zsido), International Press (1997), 51-58.

  45. (with Ken Dykema) Projections in free product C*-algebras. Geom. Funct. Anal. 8, (1998), 1-16.
    arXiv

  46. (with Uffe Hagerup and Ken Dykema) The stable rank of some reduced free product C*-algebras. Duke Math. J. 90, No. 1 (1997), 95-121.
    Erratum. Duke Math. J. 94, No. 1 (1998), 213.
    arXiv

  47. (with Peter Friis) Almost commuting self-adjoint matrices - A short proof of Huaxin Lin's theorem. J. Reine Angew. Math. 479, (1996), 121-131.

  48. (with Ken Dykema) Purely infinite simple C*-algebras arising from free products. Can. J. Math. 50, No. 2 (1998), 323-341.
    arXiv

  49. Classification of extensions of certain infinite simple C*-algebras by their six term exact sequence in K-theory. Math. Ann. 308, (1997), 93-117.

  50. Classification of certain infinite simple C*-algebras, III. Operator Algebras and their Applications, Fields Institute Communication , vol. 13, (1997), 257-282.

  51. (with George Elliott) Classification of certain infinite simple C*-algebras, II. Comm. Math. Helvetici 70, (1995), 615-638.

  52. A short proof of Elliott's theorem: [O2 tensor O2 is isomorphic to O2]. C. R. Math. Rep. Acad. Sci. Canada Vol. XVI, No. 1 (1994), 31-36.

  53. Classification of certain infinite simple C*-algebras. J. Funct. Anal. 131, (1995), 415-458.

  54. Classification of Cuntz-Krieger algebras. K-theory 9, (1995), 31-58.

  55. Classification of inductive limits of Cuntz-algebras. J. Reine Angew. Math. 440, (1993), 175-200.

  56. (with Huaxin Lin) Extensions of inductive limits of circle algebras. J. London Math. Soc. (2) 51, (1995), 603-613.

  57. (with Ola Bratteli, Aki Kishimoto and Erling Størmer) The crossed product of a UHF-algebra by a shift. Ergod. Theory & Dynam. Sys. 13, (1993), 615-626.

  58. (with Uffe Haagerup) Perturbation of the rotation C*-algebras and of the Heisenberg commutation relation. Duke Math. J. 77, No. 3 (1995), 627-656.

  59. (with George Elliott) The automorphism group of the irrational rotation C*-algebras. Comm. Math. Phys. 155, (1993), 3-26.

  60. (with Wolfgang Lück) Algebraic K-theory of von Neumann algebras. K-theory 7, (1993), 517-536.

  61. (with Uffe Hagerup) C*-algebras of unitary rank two. J. Operator Theory 30, (1993), 161-171.

  62. (with Bruce Blackadar and Marius Dadarlat) The real rank of inductive limit C*-algebras. Math. Scand. 69, (1991), 211-216.

  63. (with Bruce Blackadar and Alex Kumjian) Approximately central matrix units and the structure of non-commutative tori. K-theory 6, (1992), 267-284.

  64. (with Bruce Blackadar) Extending states on preordered semigroups and the existence of quasitraces on C*-algebras. J. Algebra 152, (1992), 240-248.

  65. On the structure of simple C*-algebras tensored with a UHF-algebra, II. J. Funct. Anal. 107, (1992), 255-269.

  66. (with Nigel Higson) The Weyl-von Neumann theorem for multipliers of some AF-algebras. Can. J. Math. 43, No. 2. (1991), 322-330.

  67. Ideals in the multiplier algebra of a stable C*-algebra. J. Operator Theory 25, No. 2 (1991), 283-298.

  68. On the structure of simple C*-algebras tensored with a UHF-algebra. J. Funct. Anal. 100, (1991), 1-17.

  69. (with George Elliott and Ryszard Nest) The cyclic homology of algebras with adjoined unit. Proc. A.M.S. 113, No. 2, (1991), 389-395.

  70. (with Ian Putnam) The maximum unitary rank of some C*-algebras. Math. Scand. 63, (1988), 297-304.

  71. Advances in the theory of unitary rank and regular approximation. Ann. of Math. 128, (1988), 153-172.


Last modified: Tue Oct 10 22:58:04 CEST 2006